Review: could Aricept cause Arm and leg movements - uncontrollable (Movement - uncontrolled or slow)?
Summary: Arm and leg movements - uncontrollable is found among people who take Aricept, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Risperdal, and have Dementia alzheimer's type.
We study 14,911 people who have side effects while taking Aricept from FDA and social media. Among them, 43 have Arm and leg movements - uncontrollable. Find out below who they are, when they have Arm and leg movements - uncontrollable and more.
You are not alone: join a mobile support group for people who take Aricept and have Arm and leg movements - uncontrollable >>>
Aricept has active ingredients of donepezil hydrochloride. It is often used in alzheimer's disease. (latest outcomes from 15,466 Aricept users)
Arm and leg movements - uncontrollable
Arm and leg movements - uncontrollable has been reported by people with indigestion, depression, bipolar disorder, schizophrenia, psychotic disorder. (latest reports from 16,221 Arm and leg movements - uncontrollable patients)
On Jan, 14, 2015: 14,911 people reported to have side effects when taking Aricept. Among them, 43 people (0.29%) have Arm And Leg Movements - Uncontrollable.
Time on Aricept when people have Arm and leg movements - uncontrollable * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Arm and leg movements - uncontrollable||11.11%||11.11%||11.11%||22.22%||44.44%||0.00%||0.00% |
Gender of people who have Arm and leg movements - uncontrollable when taking Aricept * :
|Arm and leg movements - uncontrollable||77.27%||22.73% |
Age of people who have Arm and leg movements - uncontrollable when taking Aricept * :
|Arm and leg movements - uncontrollable||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||5.13%||94.87% |
Severity of Arm and leg movements - uncontrollable when taking Aricept ** :
How people recovered from Arm and leg movements - uncontrollable ** :
Top conditions involved for these people * :
- Dementia alzheimer's type (9 people, 20.93%)
- Dementia (4 people, 9.30%)
- Hallucination (3 people, 6.98%)
- Cognitive disorder (2 people, 4.65%)
- Depression (2 people, 4.65%)
Top co-used drugs for these people * :
- Risperdal (8 people, 18.60%)
- Zyprexa (6 people, 13.95%)
- Synthroid (5 people, 11.63%)
- Lexapro (5 people, 11.63%)
- Memantine hcl (5 people, 11.63%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Arm And Leg Movements - Uncontrollable while taking Aricept?
You are not alone! Join a mobile support group:
- support group for people who take Aricept and have Arm And Leg Movements - Uncontrollable
- support group for people who take Aricept
- support group for people who have Arm And Leg Movements - Uncontrollable
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- How do you cure tarry, black stools from aricept?
I have had very dark, tarry stools since August. It's easy to find warnings about this side effect of Aricept but I have never heard and cannot find any suggestion for curing this condition. I would greatly appreciate knowing any actions that have cured this nuisance in other patients. Thanks in advance.
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
- Does donepezil cause increased appetite?
I WOULD SIMPLY LIKE TO KNOW IF DONEPEZIL CAUSES AN INCREASE IN APPETITE!!
WOULD APPRECIATE YOUR ANSWER SOON AND APPRECIATE YOUR TIME. THANK YOU VERY MUCH
FOR YOUR HELP!!!!
- Can abilify increase hallucinations in a person with frontotemporal lobe dementia?
I was diagnosed with frontotemporal dementia 4 years ago. I have experienced hallucinations at times over the last 2 years usually related with a UTI. One ongoing hallucination that I have that is not related to UTI is seeing bugs burrowing in my arms. I also tend to see people who are not there at times. They do not speak, just usually stand there. My doctor recently added abilify to my medications to help with my depression and hallucinations.
However I am now having problems sleeping, my hallucinations have increased, & I feel more paranoid/scared.
Can abilify cause hallucinations? My doctor says that it doesn't.
- Normal pressure hydrocephalus & metoclopramide (1 answer)
My Mom while recovering from a hip fracture in a rehab center was given Metoclopramide for 2 days when she suddenly (about 2-3 hours after her dose of metoclopramide at lunch time) became completely disoriented,lethargic and could not speak. She could barely swallow, and could not drink liquids even using a straw. Her legs/feet kept twitching and she kept raising her arms above her and repeatedly wiped her mouth every few minutes for more than an hour. I insisted that she be transported to the hospital. The E.R. staff ruled out stroke, and the next day an MRI was negative for stroke. I am wondering if the metoclopramide is at the root of her problem. She can speak slowly but her words are gibberish. Does this sound like a reaction to metoclopramide?
More questions for: Aricept, Arm and leg movements - uncontrollable
You may be interested at these reviews (Write a review):
- Zopiclone causing sweating and memory loss
Been on 10mg Zopivane for probably 5 - 10 years. In 2013 migrated to 15mg Zopiclone. Previously experienced hot flashes 3 times a week and in 2013 has increased to 3 to 5 times a night. Usually I have 3 hours sleep, then after midnight the flashed start. In the morning there are sopping wet clothes all around my bed. Doctor has prescribed a beta blocker to alleviate the sweats, but there is no change. Short term memory is poor - could the Z pill be causing this?
- Post herpetic analgia
I am 47 and had shingles last yr in May on my neck (very small amount of rash) - I wasn't treated for it until 3 months later...it is now Oct. of 2013 and for the past 8 months I have had debilitating rt side flank pain and a UTI. I am on my 4th Dr, 7th antibiotic, had 2 CT Scans, camera in my bladder, Pap smear, and blood in my urine for all 8 months. I also suffer from 2 different neurological disorders for which there is no cure....I never had a fever and was at a loss. Then I looked into Post Herpetic Neuralgia and found out that the shoe fits - I have a Dr appt in 5 days and don't want anyone else going through what I have been through. There is no cure for this, either (...yay...) BUT PLS GET AN ANTI VIRAL SHOT FOR SHINGLES IF YOU HAVE NOT YET - talk to your Dr. first :-) Good Luck!
More reviews for: Aricept, Arm and leg movements - uncontrollable
Comments from related studies:
From this study (2 months ago):
Patient has an Obsessive Compulsive Personality Disorder and severe memory issues. He has self diagnosed himself as having Dementia (which may be true as well). Is normally verbally abusive and thinks those that do not tolerate or try to put boundaries on his abusive behaviors are "against him". Don't need him on a drug that might aggravate his condition.
From this study (2 months ago):
Coincided with diagnosis of Idiopathic Peripheral and Autonomic Neuropathy. Recent EMG/NCS showed progression of disease and inclusion of motor neurons (new symptom). CPAP has occasionally (1-2 nights per month) shown episodes of Periodic Breathing (Shy-Drager Syndrome). Is this likely caused by Hydrocodone use or a symptom of autonomic neuropathy progression?
From this study (2 months ago):
Starts at around 2am
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.